New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sooper
Veteran Member


Date Joined May 2003
Total Posts : 815
   Posted 6/17/2006 1:31 PM (GMT -7)   
zooom


Anyway... if someone could just write back that would be great. At least im back on the computer again... thats a start... Does anyone have the empty feeling and can anyone suggest a mood stabalizer that you felt kept your spiritis up more than put them down... thanks
im a professional... on an amateur level !

Post Edited (sooper) : 6/28/2006 4:27:47 PM (GMT-6)


Twiggy2
Veteran Member


Date Joined Jan 2006
Total Posts : 703
   Posted 6/17/2006 7:05 PM (GMT -7)   
Dear sooper i am an anxiety suffer and depression panic, PTSD, you name i got most of it, I have recently started taking Zoloft for about three weeks it can take up to 6 weeks to fully get into my system i start finally feeling somewhat better only just about two days ago, also to the mix i take 0.5mg of ativan during the day as needed and Zyprexa at night to help me sleep but i have been having major dizzy spells with it so i don;t care for that at all, i am going to request that possibly switching to someother type of mood stablizer as i don;t find that it does very much anyway, i to have so mild restleness but i try to ignore as much as possible. anyway it us nice to meet you and i hope that you will right back to me. Take care i find that sometimes just taking a feew deep breaths helps me relax and reading when i can concentrate long enough. Twiggy2

sooper
Veteran Member


Date Joined May 2003
Total Posts : 815
   Posted 6/18/2006 8:38 AM (GMT -7)   
Hey there, twiggy. I think I read you are taking 2.5mg of zyprexa?? somwhere, pretty small dose compared to what they had me on. I had some dizzy spells as well and fainted once while taking the med. I found it helped me sleep really good but left me really anxious and restless during the day after I had taken it for a bit I was going crazy, I still feel off, it is weird that I feel so much calmer and normal later in the day and most of my problems seem to be early on especially when I first wake. I hope the zoloft helps with your depression and anxiety. It sounds like you have a load of mental stuff going on, it really sucks to be off in the old head doesnt it ? dang I hope I get feeling better soon :(
im a professional... on an amateur level !


Twiggy2
Veteran Member


Date Joined Jan 2006
Total Posts : 703
   Posted 6/25/2006 7:34 PM (GMT -7)   
Hello sooper i went to see my pysch i explained what was happening and he stopped me taking the Zyprexa as it didn;t do anything anway he increased my dose of Zoloft gradually from 75mg for 2 weeks and then to 100mg for another 2 weeks and also prescribed clonazapam for anxiety which is helping a great deal so far. I helps to stop my racing mind mostly and i get a good nights rest too, i see him again in four weeks and i want to discuss another type of mood stabalizer like lithium or something along those lines, he said he didn;t want to add another mood stablizer just yet until we see what happens with the increase in Zoloft and clono so far so good but maybe adding a mood stabalizer with keep things at a balance that would be great, i hope i am not boring you i hope that things are ok at your end and if you need someone to talk to i am here to listen. Although i have not been offically diagnosed with bi polar but i thought i had mild symtoms because of the racing mind and such but i will know more in a couple of weeks. I least if i had a proper diagnosis i would be able to get the proper meds to help, i know that not all meds work for everyone but Zoloft and clono seems to be doing ok for now. Take care and hope to hear from you soon.

sooper
Veteran Member


Date Joined May 2003
Total Posts : 815
   Posted 6/27/2006 4:42 PM (GMT -7)   
Hey twiggy, im really glad to hear that your feeling aiight ! This is very good. Me my mood has changed alot. But now im in denial perhaps... it is complicated..... I meet a pysch on Friday it should be interesting. I really hope you are not bipolar ! how do you describe racing thoughts ? I hear people talk of these alot. typically bipolar incorporates alot of mood swings, down then your up like a mad man ! if your really manic you might even get naked for no apparent reason... haha. For me I never had a manic episode or the hypomanic episode before I took paxil, and honestly these mood stabilizers all seem like crap to me. So im like... well maybe if I just stopped paxil I would be fine you know.... cause I never had hypomania and later mania until I started the paxil.. So I think to myself, maybe I should just be off paxil, maybe that is the simple answer... mind you then there is the depression... but I rather just live depressed I guess than take these crazy drugs :O( cant wait to talk to this guy friday, I hope he has some magic idea, or even better is open to trying the one im willing to try Tegretol or something it is called. IM really not big on the lithium idea at ALL. most people complain of everydayside effects mind you www.askapatient.com some people say its the best stuff in the world. Also Depakote.. the 2nd most rx'd mood thingy has a load of crappy side effects most notably HAIR LOSS. I dont wanna lose muh hair... tegretol is the only one I have read about that I think I might be willing to try, but it also has some whacked side effects... some really serious possible ones. But hey not everyone who takes it gets them , same with lithium I guess. I know the neuroliptics, like zyprexa are really bad news long term, I dont think anyone should be on them for long times, I dont know what the doctors are thinking, to me those meds should be, especially at higher doses of say 20mg for zyprexa only be rx'd to people who are really freaked out of hearing voices, and see things that scare them, I think even the people who have hallucinations and hear things and such, if they can deal with it shouldnt be on neuroliptics, they are bad bad bad bad bad stuff. Period.
im a professional... on an amateur level !


Twiggy2
Veteran Member


Date Joined Jan 2006
Total Posts : 703
   Posted 7/1/2006 5:48 PM (GMT -7)   
hey sooper i mainly suffer from severe anxiety, klonopin isn;t really doing so great right now with that. Although it has helped with shakes in my hands that i sometimes have, so far i have been on 75mgs of Zoloft for three days and no real major difference yet but again i will take time to get into my system, also to on Mon i am calling my pych and requesting that i try wellbutrin. Anyway i hope that you are well and i will talk to ya later Twiggy2

sooper
Veteran Member


Date Joined May 2003
Total Posts : 815
   Posted 7/3/2006 1:57 PM (GMT -7)   
Thanks for the reply twiggy. Im doing ok. You can see my other post for my current dilema. Hope to see an update about your medications soon. Hang in there !

Cheers
im a professional... on an amateur level !

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 3:32 PM (GMT -7)
There are a total of 2,731,793 posts in 300,964 threads.
View Active Threads


Who's Online
This forum has 151130 registered members. Please welcome our newest member, Inhisname.
350 Guest(s), 13 Registered Member(s) are currently online.  Details
THE HAPPY TURTLE, countess18, Katerina-b, House_rocker, Skyy, Benjawood, Scaredy Cat, getting by, Todd1963, ChickNorris, poohcheez, Richard57, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer